Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Valuations on meromorphic functions of bounded type


Author: Mitsuru Nakai
Journal: Trans. Amer. Math. Soc. 309 (1988), 231-252
MSC: Primary 30F99; Secondary 30D50, 30H05, 46J15
DOI: https://doi.org/10.1090/S0002-9947-1988-0957069-4
MathSciNet review: 957069
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The primary purpose of this paper is to show that every valuation on the field of meromorphic functions of bounded type on a finitely sheeted unlimited covering Riemann surface is a point valuation if and only if the same is true on its base Riemann surface. The result is then applied to concrete examples and some related results are obtained.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30F99, 30D50, 30H05, 46J15

Retrieve articles in all journals with MSC: 30F99, 30D50, 30H05, 46J15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1988-0957069-4
Article copyright: © Copyright 1988 American Mathematical Society